# SDR CA110909002

- Difficulty date: August 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwc PW127F
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, C

## Discrepancy

(CAN) DURING T/O, THE PILOTS REPORTED A LOUD NOISE AND AN INCREASE OF ENGINE TEMPERATURE. THE T/O WAS ABORTED AND WHEN POWER WAS REDUCED, THE ENGINE SHUTDOWN BY ITSELF.  PRELIMARY INSPECTION FOUND FRACTURED HIGH PRESSURE TURBINE BLADES.  THE ENGINE WILL BE REMOVED AND SENT FOR INVESTIGATION AND REPAIR.
